# SDR UHLA2010111200238

- Difficulty date: November 12, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 17,221 hours, 10,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT SEAT TRACK BEAM BETWEEN FR16 AND FR19.  REMOVED OLD SEAT TRACK, DRILLED NEW SEAT TRACK, INSTALLED IAW EMB 170 SRM 51-41-01, 51-41-02, 51-43-03, 51-43-04.
